On the Geometric Side of the Arthur Trace Formula for the Symplectic Group of Rank 2

Hoffmann W, Wakatsuki S (2018)
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY 255(1224): 1-+.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Hoffmann, WernerUniBi; Wakatsuki, Satoshi
Abstract / Bemerkung
We study the non-semisimple terms in the geometric side of the Arthur trace formula for the split symplectic similitude group and the split symplectic group of rank 2 over any algebraic number field. In particular, we express the global coefficients of unipotent orbital integrals in terms of Dedekind zeta functions, Hecke L-functions, and the Shintani zeta function for the space of binary quadratic forms.
Erscheinungsjahr
2018
Zeitschriftentitel
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY
Band
255
Ausgabe
1224
Seite(n)
1-+
ISSN
0065-9266
eISSN
1947-6221
Page URI
https://pub.uni-bielefeld.de/record/2930630

Zitieren

Hoffmann W, Wakatsuki S. On the Geometric Side of the Arthur Trace Formula for the Symplectic Group of Rank 2. MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY. 2018;255(1224):1-+.
Hoffmann, W., & Wakatsuki, S. (2018). On the Geometric Side of the Arthur Trace Formula for the Symplectic Group of Rank 2. MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, 255(1224), 1-+.
Hoffmann, W., and Wakatsuki, S. (2018). On the Geometric Side of the Arthur Trace Formula for the Symplectic Group of Rank 2. MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY 255, 1-+.
Hoffmann, W., & Wakatsuki, S., 2018. On the Geometric Side of the Arthur Trace Formula for the Symplectic Group of Rank 2. MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, 255(1224), p 1-+.
W. Hoffmann and S. Wakatsuki, “On the Geometric Side of the Arthur Trace Formula for the Symplectic Group of Rank 2”, MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 255, 2018, pp. 1-+.
Hoffmann, W., Wakatsuki, S.: On the Geometric Side of the Arthur Trace Formula for the Symplectic Group of Rank 2. MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY. 255, 1-+ (2018).
Hoffmann, Werner, and Wakatsuki, Satoshi. “On the Geometric Side of the Arthur Trace Formula for the Symplectic Group of Rank 2”. MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY 255.1224 (2018): 1-+.